# SDR IXXA9602

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 7933 · Engine Oil Temperature
- Part: Wire
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJU - ON CLIMB-OUT, NOTED THE NR 3 ENGINE WAS DISPLAYING AN ABNORMALLY HIGH OIL TEMPERATURE.  THE NR 3 ENGINE WAS PRECAUTIONARILY SHUT DOWN, AND THE AIRCRAFT RETURNED TO SJU FOR MAINTENANCE.  SJU MAINTENANCE DETERMINED A WIRING DEFECT AT THE NR 3 OIL TEMP INDICATOR WAS CAUSING AN ERRONEOUSLY HIGH OIL TEMPERATURE INDICATION.  THE DAMAGED WIRE WAS REPLACED, AND THE ENGINE RUN TO CONFIRM NORMAL OIL TEMP INDICATION.  (X)
